# SDR SWAA2024040570599

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,156 hours, 35,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE COVER BRACKET CRACKED AND BENT WILL NOT ALLOW HINGED DOOR TO CLOSE<[01] REMOVED UPPER ENTRY DOOR FLAPPER ASSEMBLY FROM AIRCRAFT TO F.O.M. PER M/M 52-11-00-020-801;[02] INSTALLED FWD ENTRY DOOR UPPER HINGE COVER BRACKET IAW AMM 52-11-00; DOOR OPENS AND CLOSES NORMALLY IAW AMM 52-11-00
